# SDR UPS06446041

- Difficulty date: December 30, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 80,484 hours, 17,793 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR EXTERNAL SURFACE NR 821FR ACCESS PANEL CUTOUT AREA BILGE UP AT UPPER HALF TOP AREA. CORROSION BLEND OUT 0.070 INCH X 1INCH X 4 INCHES FWD CARGO DOOR NR 821FR ACCESS PANEL CUTOUT INTEGRAL FLANGE TRIMMED OUT AND REPAIRED IAW HX RS NR R52-34-35419 AND UPS EO NR B747-5230-23649-A.
